Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 4, Pages 631-643
http://dx.doi.org/10.1155/IJMMS.2005.631

Asymptotic stability of a repairable system with imperfect switching mechanism

1Department of Mathematics, Beijing Institute of Technology, 16 Fucheng Road, Beijing 100037, China
2Department of System Engineering, The 710 Institute, 16 Fucheng Road, Beijing 100037, China
3Department of Information and Computing Science, Zhengzhou Institute of Light Industry, Henan 450002, China
4Academy of Mathematics and System Science, Chinese Academy of Science, Beijing 100080, China

Received 20 February 2004; Revised 28 May 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Houbao Xu, Weihua Guo, Jingyuan Yu, and Guangtian Zhu, “Asymptotic stability of a repairable system with imperfect switching mechanism,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 4, pp. 631-643, 2005. https://doi.org/10.1155/IJMMS.2005.631.